Swollen And Dilated Wounds After Using Gentamicin Sulfate Ointment On Insect Bites?
, I want to ask. My feet got bitten by insects on Wednesday afternoon, and on Friday night I went to the doctor in the gentamicin sulfate ointment, but today my feet were swollen, their wounds widened, there was pain and the wound was wet. Should the ointment used be replaced or continue to use the ointment?
Good evening, thanks for asking at HealthReplies.com. The ointment given to you contains generic gentamicin and it is an example of a drug that is classified as an antibiotic. Drugs with antibiotic content are usually given to those who have injuries, either because of insect bites, scratches, or surgery to avoid infection. So in your case, even though the condition is now worsening, you should still apply the ointment, to prevent more bacteria from infecting your feet.
The next step you need to take is to return to the doctor, or if you were new to a general practitioner, this time you can go directly to a surgeon, as an expert on injury. Your doctor will see what factors cause your wounds to widen, such as whether you have blood clotting disorders, diabetes, allergies, or other conditions. The handling that you will receive later depends on the results of this inspection.
Meanwhile, if pain medication has not been given, may consume over-the-counter pain and anti-inflammatory drugs by reading the rules of use listed, keep applying the ointment as directed, warm compresses to the swollen parts, keep the area dry and clean, immediately control the doctor, and if there are symptoms that are not unbearable, do not hesitate to go to the nearest hospital emergency room. So, hopefully answering your question.